# SDR MASA200602488

- Difficulty date: October 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 6,652 hours, 6,747 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Aileorns
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT.  ROLL TRIM WILL NOT TRIM LT WING DOWN.  MX CLEANED AILERON TRIM SWITCH.  NO FURTHER DEFECTS NOTED.
